Detail publikace

A multidimensional singular boundary value problem of the Cauchy-Nicoletti type

Originální název

A multidimensional singular boundary value problem of the Cauchy-Nicoletti type

Anglický název

A multidimensional singular boundary value problem of the Cauchy-Nicoletti type

Jazyk

en

Originální abstrakt

Using the Ważewski topological principle, the existence of solutions of a two-point singular boundary value problem of the Cauchy-Nicoletti type is studied. More concretely, two theorems and two illustrating examples are given concerning the existence of solutions in a given set. Although the Ważewski principle is appropriately modified in this respect to a general first-order system with a locally Lipschitzian right-hand side, the applications are related to quasilinear systems.

Anglický abstrakt

Using the Ważewski topological principle, the existence of solutions of a two-point singular boundary value problem of the Cauchy-Nicoletti type is studied. More concretely, two theorems and two illustrating examples are given concerning the existence of solutions in a given set. Although the Ważewski principle is appropriately modified in this respect to a general first-order system with a locally Lipschitzian right-hand side, the applications are related to quasilinear systems.

BibTex


@article{BUT38517,
  author="Josef {Diblík}",
  title="A multidimensional singular boundary value problem of the Cauchy-Nicoletti type",
  annote="Using the Ważewski topological principle, the existence of solutions of a two-point singular boundary value problem of the Cauchy-Nicoletti type is studied. More concretely, two theorems and two illustrating examples are given concerning the existence of solutions in a given set. Although the Ważewski principle is appropriately modified in this respect to a general first-order system with a locally Lipschitzian right-hand side, the applications are related to quasilinear systems.",
  chapter="38517",
  number="4",
  volume="4",
  year="1997",
  month="june",
  pages="303--312",
  type="journal article - other"
}